| Catalog Number |
6814656 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 1 malfunction event where a midwest® t2 energo m 1:5 l handpiece overheated.1 event resulted in no injury.
Additional Manufacturer Narrative
1 of 1 devices were returned for evaluation.The device did not heat up during evaluation.The device was repaired and returned to the customer.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.